# SDR DL757100273

- Difficulty date: November 11, 2009
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 75,013 hours, 37,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1400 S30r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL WEB AT BOTTOM FWD END 2 INCHES AFT OF STA 1400, AND BETWEEN S30AND S29RT, IN AFT CARGO PIT CP53-156-01I.  REMOVED INTERCOSTAL AND REPLACED AT SAA SAT REF NON ROUTINE CARD 142141.
